# SDR DXTA2021010804572

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 5,518 hours, 4,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6401356000
- Part serial: 000620
- Condition: Malfunctioned
- Location: Emergency Lights
- Component: Emergency Light
- Component part number: 6450LS00
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START EMER LT NOT ARM CAS ILLUMINATED.  PERFORMED THE GROUND RESET PROCEDURE AS DESCRIBED AND CAS MESSAGE EXTINGUISHED.  AFTER TAKEOFF THE EMERGENCY LIGHTS WERE FLASHING WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION.  REMOVED BOTH EMERGENCY BATTERIES AND INSTALLED CUSTOMER PROVIDED EMERGENCY LIGHT POWER UNITS.  PERFORMED OPERATIONAL TEST OF THE EMERGENCY BATTERIES AND THE OPERATIONAL TEST OF THE EMERGENCY LIGHTS.  ALL WORK DONE, IAW PHENOM 300 AMM 33-52-00.  NO DEFECTS NOTED.  ALL MAINTENANCE AND REMOVAL AND INSTALLATION DETAILS PROVIDED IN STEPS.
